# SDR CA100910002

- Difficulty date: September 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 44,075 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 311479203
- Condition: Damaged
- Location: Eng/Ecu
- Part time: 21,338 hours
- Component: Engine, Pwa, 31045001
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B

## Discrepancy

APPROX 3 MINS AFTER REACHING CRUISE ALTITUDE ON FLIGHT 8724, CREW NOTICED TORQUE AND NH FLUCTUATIONS ON NR1 ENG OF APPROX 10 PERCENT.  THEY THEN STARTED TO PULL POWER BACK ON THAT ENGINE TO NO AVAIL. THEY EVENTUALLY HAD  POWER BACK TO FLIGHT IDLE, YET ENG WAS STILL PUTTING OUT CRUISE POWER AND OVER TEMPING.  CREW RETURNED TO DEPARTURE , SHUTDOWN THE NR 1 ENG AND DECLARED AN EMERGENCY.  THEY LANDED UNEVENTFULLY AND TAXIED TO THE GATE.  MX START THE TROUBLESHOOTING AND SUSPECT NR1 ENG ECU WIRING HARNESS.  NR1 ENG ECU WIRING HARNESS REPLACED ENGINE RUN UP COMPLETED AND SYS CK SERVICEABLE.  CVR AND FDR REMOVED FOR PARAMETER READING REF DEFECT 937634.  MX REQUIRED VERIFICATION FLIGHT BEFORE RETURN ACFT TO SERVICE.  VERIFICATION FLIGHT COMPLETED SUCCESSFUL ACFT RETURN TO SERVICE REF DEFECT 937695.  THIS DEFECT WAS REPORTED 2 OTHER TIMES BEFORE THIS INCIDENT.   THE FIRST OCCURRENCE WAS REPORTED ON DEFECT 937241 AT THIS TIME NR1 ECU WAS REPLACED ,  SECOND OCCURRENCE WAS REPORTED ON DEFECT 937325 AT THIS TIME NR 1 HMU WAS REPLACED PN: 786391-14, SN: F9471.
